# SDR FDEA202408311210

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,462 hours, 29,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING THE L1 DOOR THE GIRT BAR SLIDER FELL  OFF  REINSTALLED GIRT BAR SLIDER PER AMM 25-66-10-02  SLIDE OPS CHECKS GOOD, NO DEFECTS NOTED.   REINSTALLED GIRT BAR SLIDER PER AMM 25-66-10-02 SLIDE OPS CHECKS GOOD, NO DEFECTS NOTED
